Top
10
Doctor insights on: What Otc Use To Help With Redness In Face

Share
1

1
What OTC use to help with redness in face?

What OTC use to help with redness in face?

Many things: I agree. Redness can be from exposure, medication side effects, allergic reactions, eczema, rosacea, contact, trauma from aggressive cleaning to more serious conditions like autoimmune diseases. Have your primary care physician do a history and physical exam. ...Read more

See 2 more doctor answers
2

2
What is the best OTC topical drug to remove redness after acnes ? My face is have always redness of already eliminated acnes what's the solution ?

What is the best OTC topical drug to remove redness after acnes ? My face is have always redness of already eliminated acnes what's the solution ?

Depends: How long has it been since the ance disappeared ? You may need something more aggressive like chemical peels to get rid of the layers little by little as at times the ted spots can turn into permanent dark spots. You could try a low strength of hydro quinine but we usually reserve this medication for the darker spots and not the red ones. Be sure you keep moisturizing well! ...Read more

5

5
I ve allergic red patches on face dt.Topical antibiotic.Now iput OTC cortisone on them..Can they leave any marks or pigmented patches whenredness fade?

I ve allergic red patches on face dt.Topical antibiotic.Now iput OTC cortisone on them..Can they leave any marks or pigmented patches whenredness fade?

Unlikely: You may be description a condition known as rosacea . Unless you are scratching the scarred area, pigmented areas , unexpected in this condition, should fade with time after healing. ...Read more

6

6
What would doctors recommend to help with redness on my face?

What would doctors recommend to help with redness on my face?

Multiple: Redness on the face may be caused by many things. Possible causes could be histamine sensitivities, alcohol sensitivities, sensitivity to heat and/or cold and/or you may have the condition called rosacea (inflammation of the blood vessels in the face). You may just have prominent blood vessels which may respond to laser treatment. Rosacea usually responds well to prescription medications. ...Read more

10

10
My face gets red really eaisly :(? How can I reduce the redness?

My face gets red really eaisly :(? How can I reduce the redness?

Possible rosacea: Rosacea is a skin condition that causes redness and flushing of the skin. It can be associated with red pustules as well. There treatments which can control the symptoms you should see a dermatologist . ...Read more